Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe joint pain, suffering from diabetes, high BP. Prescribed amaryl, olmesar. Cure?

i have been suffering from diabetics from past three years n and also high blood pressure form so many years n now im consultind a cardio diabetalogist.These r some of the medicines Volibo 0.3 both morning and night, Amaryl 2 mg both morning and night,Olmesar H 40 and Fibator. Now its normal but i have a very bad bone and joint pain can you tell me why n remedies...?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The bone and joint pains that you are having are likely to be related to arthritis or a vitamin D3 and calcium deficiency. You need to consult an orthopedician for a proper assessment and take proper supplements after investigations.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor